# SDR AALA202304257591

- Difficulty date: March 23, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 35,417 hours, 14,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750231
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT LEFT HAND TRANSITION PANEL LOCATED FROM BS 747 TO BS 787 AT LBL 25. REPLACED TRANSITION PANEL PER AARD 51-00-05 AND IPC 53-42-11.
